# SDR QXEA200602928

- Difficulty date: November 5, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 6,964 hours, 6,395 cycles
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cover
- Condition: Unknown
- Location: Mlg
- Part time: 832 hours, 727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2377: LANDING GEAR DID NOT RETRACT AFTER TAKE-OFF. AIRCRAFT RETURNED TO FIELD. MAINTENANCE REMOVED SAFETY WIRE FROM TOP 2 BOLTS AND REMOVED BOLTS TO LOWER COVER ASSEMBLY. REMOVED AND REPLACED NOSE GEAR PROX SENSOR COVER. INSTALLED NEW GROUNDING WARNING PLACARD. AIRCRAFT RETURNED TO SERVICE.
